Mathematical Logic Quarterly

Table of Contents

Volume 60 Issue 3 (May 2014)

NA-NA, 133-241

Cover Picture

Cover Picture

  • Author:
  • Pub Online: May 11, 2014
  • DOI: 10.1002/malq.201470014 (p NA-NA)

Issue Information

Issue Information

  • Author:
  • Pub Online: May 11, 2014
  • DOI: 10.1002/malq.201470015 (p NA-NA)

Contents

Contents: (Math. Log. Quart. 3/2014)

  • Author:
  • Pub Online: May 11, 2014
  • DOI: 10.1002/malq.201410002 (p 133-135)

Original Papers

On the strength of marriage theorems and uniformity

  • Author: Makoto Fujiwara, Kojiro Higuchi, Takayuki Kihara
  • Pub Online: May 11, 2014
  • DOI: 10.1002/malq.201300021 (p 136-153)

Algebraic functions in quasiprimal algebras

  • Author: Miguel Campercholi, Diego Vaggione
  • Pub Online: May 11, 2014
  • DOI: 10.1002/malq.201200060 (p 154-160)

On the existence of universal numberings for finite families of d.c.e. sets

  • Author: Kuanysh Abeshev
  • Pub Online: Apr 19, 2014
  • DOI: 10.1002/malq.201200045 (p 161-167)

Preservation theorems in linear continuous logic

  • Author: Seyed‐Mohammad Bagheri, Roghieh Safari
  • Pub Online: Apr 15, 2014
  • DOI: 10.1002/malq.201200065 (p 168-176)

From Bolzano‐Weierstraß to Arzelà‐Ascoli

  • Author: Alexander P. Kreuzer
  • Pub Online: May 11, 2014
  • DOI: 10.1002/malq.201200076 (p 177-183)

Algorithmic randomness over general spaces

  • Author: Kenshi Miyabe
  • Pub Online: May 11, 2014
  • DOI: 10.1002/malq.201200051 (p 184-204)

Definably extending partial orders in totally ordered structures

  • Author: Janak Ramakrishnan, Charles Steinhorn
  • Pub Online: May 11, 2014
  • DOI: 10.1002/malq.201300047 (p 205-210)

Around independence and domination in metric abstract elementary classes: assuming uniqueness of limit models

  • Author: Andrés Villaveces, Pedro Zambrano
  • Pub Online: May 11, 2014
  • DOI: 10.1002/malq.201300059 (p 211-227)

On hereditarily small sets in ZF

  • Author: M. Randall Holmes
  • Pub Online: Apr 19, 2014
  • DOI: 10.1002/malq.201300089 (p 228-229)

Lattice BCK logics with Modus Ponens as unique rule

  • Author: Joan Gispert, Antoni Torrens
  • Pub Online: May 11, 2014
  • DOI: 10.1002/malq.201300065 (p 230-238)

Generating sets of free groups and the axiom of choice

  • Author: Philipp Kleppmann
  • Pub Online: May 11, 2014
  • DOI: 10.1002/malq.201300088 (p 239-241)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.